# SDR TWRA9539

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Slide
- Condition: Off Track
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FLIGHT ENGINEER WAS UNABLE TO LOCK CREW ESCAPE SLIDE IN THE FORWARD POSITION.  MAINTENANCE REPOSITIONED HOUSING BACK IN THE TRACK.  OPS CHECK OK.  (M)
